Factorization of ordinary differential operators that can be transformed into operators with constant coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 8-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_4_a1,
author = {L. M. Berkovich},
title = {Factorization of ordinary differential operators that can be transformed into operators with constant coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {8--16},
year = {1965},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_4_a1/}
}
TY - JOUR AU - L. M. Berkovich TI - Factorization of ordinary differential operators that can be transformed into operators with constant coefficients JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1965 SP - 8 EP - 16 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1965_4_a1/ LA - ru ID - IVM_1965_4_a1 ER -
L. M. Berkovich. Factorization of ordinary differential operators that can be transformed into operators with constant coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 8-16. http://geodesic.mathdoc.fr/item/IVM_1965_4_a1/